Please visit www.hammerfistclan.com - you are currently viewing archived forums.

Due to the continual forum screw ups by our hosts over at forumotion.com we're moving to more secure forums. We own our new forums, hosted on our own server. Never again will rely on the incompetence of others when it comes to our community! Please visit this thread here: http://hammerfistclan.com/forum/showthread.php?t=21829

    need a little computer help...

    Share

    Jenado
    Forum Camper Elite
    Forum Camper Elite

    Female
    Number of posts : 423
    Age : 35
    Location : New Jersey
    Exerience Points : 85231
    Registration date : 2008-04-19

    need a little computer help...

    Post by Jenado on Sat May 10, 2008 10:28 am

    so AoC is running fairly well for me, but I just recently started getting a weird bug with the spell animations. Before, when my DT cast one of her buffs, I'd get like a column of black blood forming up around her. Now, the black blood is kind of... horizontally stretched. It's kind of like a slanty smear across the screen. This just started today. Most of the other spells I saw people doing had the same problem... whatever the spell effect was supposed to be, it just looks like a horizontal stretched out slash of color. Other than the recent patch, the only thing I could think of that's changed recently for me is that I installed the beta nvidia drivers (175.63).

    anyone have any idea what might cause this? my graphics card is a 7900 gs, and i'm running aoc on medium with bloom off and aa at 4x.

    Stigma
    Forum Royalty
    Forum Royalty

    Male
    Number of posts : 607
    Age : 47
    Exerience Points : 85196
    Registration date : 2008-04-20

    Re: need a little computer help...

    Post by Stigma on Sat May 10, 2008 10:39 am

    AAx4? That's pretty bold on an older card, although I guess I've heard higher AA makes for better framerates for some odd reason.

    You can try two things:

    1. Make sure the new beta drivers didn't change anything in your settings.

    2. Make a new character who will not get instanced into the level 20 crowd. If you're still getting the same weird shearing effect, roll back your drivers to the last stable version.

    It's entirely possible what you're seeing is a graphical glitch brought on by the server load, and it may have nothing to do with you. #2 might help explain that away. If #1 and 2 fail to help, set your graphics settings to the bare minimum and see if it fixes the error. If so, slowly build up your settings back to where you want them, and see if an in-game setting is causes your glitch.

    I'm seeing quite a few bugs cropping up in the OB, so I'm not entirely convinced this thing you're seeing is on you.

    Jenado
    Forum Camper Elite
    Forum Camper Elite

    Female
    Number of posts : 423
    Age : 35
    Location : New Jersey
    Exerience Points : 85231
    Registration date : 2008-04-19

    Re: need a little computer help...

    Post by Jenado on Sat May 10, 2008 10:43 am

    yeah, oddly enough the aa helped my framerate. i thought it was weird too. thanks for the tips, i'll tweak things around a bit and see what i can come up with.

    Sponsored content

    Re: need a little computer help...

    Post by Sponsored content


      Current date/time is Sat Aug 19, 2017 3:17 am